4 doctors weighed in:

I think I have a dent in my butt after a kenalog (triamcinolone) injection?

4 doctors weighed in
Dr. PHILIP WALLER
Internal Medicine - Rheumatology
3 doctors agree

In brief: Possible

A side effect of kenalog (triamcinolone) and other steroids can be atrophy or loss of tissue just below the skin where the injection was given.
Steroids that are injected can also cause a loss of pigment to the skin where the injection was given. These are not common problems but they can occur.

In brief: Possible

A side effect of kenalog (triamcinolone) and other steroids can be atrophy or loss of tissue just below the skin where the injection was given.
Steroids that are injected can also cause a loss of pigment to the skin where the injection was given. These are not common problems but they can occur.
Dr. PHILIP WALLER
Dr. PHILIP WALLER
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors